# SDR ANCF2025111534

- Difficulty date: November 15, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 29,189 hours, 28,354 cycles
- Engine: Cfmint CFM565B43
- Engine time: 29,526 hours, 26,757 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Warning Message
- Condition: Illuminated
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ENGINE START, AUTOFLT YAW DAMPER 1+2 ON ECAM.  SUCCESSFULL RESET OPERATIONAL TEST OF THE YAW DAMPER FUNCTION WAS PERFORMED IAW AMM TASK-22-63-00-710-001-A, REV. 75 01-NOV-2025 OPERATIONAL TEST OF THE YAW DAMPER FUNCTION WAS PERFORMED SATISFACTORY. NO FAULTS PRESENTED.
